# SDR SWAA2024032567121

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 44,915 hours, 27,506 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Fwd Serv Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR INTERIOR DOOR PULL BROKEN.<[01] REMOVED AND REPLACED FWD SERVICE DOOR ASSIST HANDLE IAW M/M 52-41-00
